# SDR ASOA201001880

- Difficulty date: December 7, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- Aircraft time: 17,131 hours, 15,644 cycles
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FWD OVERWING EMERGENCY LIGHT INOP.   REPLACED THE LAMP FOR THE LT FWD OVERWING EMERGENCY EXIT.  OPS CHECKED GOOD.  DONE IAW THE AMM CHAPTER 33-51-21.
